# SDR ASMF200506031

- Difficulty date: June 30, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N204AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49404
- Aircraft time: 45,559 hours, 29,438 cycles
- Engine: Pwa JT8D219
- Engine time: 38,659 hours, 28,787 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF RIGHT ENGINE WITH N2 OUT OF LIMITS AFTER STARTED AT 46 PERCENT.  THE ENGINE WAS ADJUSTED IN LOW RPM'S IAW MM 71-00-00, PARAMETERS WERE BETWEEN LIMITS (N2 :54 PERCENT AND EGT: 440), TESTED CORRECT.
